Approximation of the queue length distribution of general queues

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 277
  • Download : 0
Publisher
Electronics Telecommunications Research Inst
Issue Date
1995-07
Language
English
Citation

ETRI JOURNAL, v.15, no.3, pp.35 - 45

ISSN
1225-6463
URI
http://hdl.handle.net/10203/74549
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0